| Catalog Number |
AI-07134 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/21/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).
Event or Problem Description
It was rpeorted "balloon is tilted to one side and unable to detect pressure." the device was removed and not replaced.No patient injury or consequence reported.The patient's current condition is reported as "fine".
Additional Manufacturer Narrative
(b)(4).Returned for investigation was a 4fr.50cm berman catheter with the original packaging pouch.The sample was returned in a cardboard box and was in a clear plastic bag.The sample was loosely packed within the original packaging pouch.Upon return, the supplied control stroke syringe was noted connected to the inflation lumen stopcock; no damage or abnormalities were noted to the re-turned syringe.The inflation lumen stopcock was in the open position.The recommended volume capacity of the balloon is 0.60cc.Upon microscopic inspection, a wrinkle was noted on the balloon surface.No contrast media was noted in the injection lumen extension line.No condensation was noted in the inflation lumen extension line.No blood was noted on the interior or the exterior surfaces of the returned catheter.No visual damage or abnormalities were noted to the returned sample during the visual inspection.The customer submitted photos were reviewed.The photos show the original packaging pouch with the lot number information.; the lot number identified in the photos matches the lot number reported on the complaint report.The shows the balloon was inflated asymmetrically.The reported lot number (16f24b0019) matches the lot number on the returned original packaging pouch/ label.Returned for investigation was a 4fr.50cm berman catheter with the original packaging pouch.The sample was returned in a cardboard box and was in a clear plastic bag.The sample was loosely packed within the original packaging pouch.Upon return, the supplied control stroke syringe was noted connected to the inflation lumen stopcock; no damage or abnormalities were noted to the returned syringe.The inflation lumen stopcock was in the open position.The recommended volume capacity of the balloon is 0.60cc.Upon microscopic inspection, a wrinkle was noted on the balloon surface.No contrast media was noted in the injection lumen extension line.No condensation was noted in the inflation lumen extension line.No blood was noted on the interior or the exterior surfaces of the returned catheter.No visual damage or abnormalities were noted to the returned sample during the visual inspection.The customer submitted photos were reviewed.The photos show the original packaging pouch with the lot number information.; the lot number (16f24b0019) identified in the photos matches the lot number reported on the complaint report.The photo shows the balloon was inflated asymmetrically.The inflation lumen was injected with 0.60cc of air using the returned control stroke syringe.The balloon inflated asymmetrically.The balloon deflated in less than 3 seconds when the syringe was removed per specification.Upon tug test, no pull away was noted.The balloon was placed in water, and air was injected into the inflation lumen again.No leak was noted.The injection lumen was aspirated and flushed.No blood or debris was noted.A device history record (dhr) review was conducted for the lot number with no relevant findings.The device passed all manufacturing specifications prior to release.The reported complaint that the "balloon is tilted to one side" is confirmed.The balloon inflated asymmetrically during the functional testing.Based on a review of the device history record (dhr), the product met specification upon release; however, the specifications were not met during the complaint investigation due to the balloon inflating asymmetrically.The root cause of the asymmetric balloon is undetermined.No further action required at this time.This will be monitored for any developing trends.
Event or Problem Description